Welschinger invariants revisited

Ilia Itenberg*, Viatcheslav Kharlamov, Eugenii Shustin

*Corresponding author for this work

Research output: Chapter in Book/Report/Conference proceedingChapterpeer-review

9 Scopus citations

Abstract

We establish the enumerativity of (original and modified) Welschinger invariants for every real divisor on any real algebraic del Pezzo surface and give an algebro-geometric proof of the invariance of that count both up to variation of the point constraints on a given surface and variation of the complex structure of the surface itself.

Original languageEnglish
Title of host publicationAnalysis Meets Geometry
Subtitle of host publicationThe Mikael Passare Memorial Volume
EditorsMats Andersson, Jan Boman, Christer Kiselman, Pavel Kurasov, Ragnar Sigurdsson
PublisherSpringer International Publishing
Pages239-260
Number of pages22
ISBN (Electronic)978-3-319-52471-9
ISBN (Print)9783319524696
DOIs
StatePublished - 2017

Publication series

NameTrends in Mathematics
ISSN (Print)2297-0215
ISSN (Electronic)2297-024X

Funding

FundersFunder number
Hermann-Minkowski-Minerva Center for Geometry
German-Israeli Foundation for Scientific Research and Development1174-197.6/2011
Tel Aviv University

    Fingerprint

    Dive into the research topics of 'Welschinger invariants revisited'. Together they form a unique fingerprint.

    Cite this